A 65-year-old man suffers an acute myocardial infarction (MI
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Get authentic, real-time news that helps you fight COVID-19 better.
Install PlexusMD App for doctors. It's free.
Dr. Rekha Rao
A 65-year-old man suffers an acute myocardial infarction (MI). His right coronary artery is stented, and the patient is started on a cardio- protective regimen of drugs. Three weeks later, laboratory studies show
Alanine aminotransferase (ALT): 62 U/L Aspartate aminotransferase (AST): 42 U/L Bilirubin, total: 1.4 mg/dL
Albumin: 3.6 g/dL
Which of the following agents was most likely included in this patient’s drug regimen?

(A) Aspirin
(B) Clopidogrel
(C) Lisinopril
(D) Metoprolol
(E) Pravastatin
Dr. J●●●●h K●●●r and 1 others like this
Like
Comment
Share